Open Access
2012 Soliton Solutions for the Wick-Type Stochastic KP Equation
Y. F. Guo, L. M. Ling, D. L. Li
Abstr. Appl. Anal. 2012(SI03): 1-9 (2012). DOI: 10.1155/2012/327682


The Wick-type stochastic KP equation is researched. The stochastic single-soliton solutions and stochastic multisoliton solutions are shown by using the Hermite transform and Darboux transformation.


Download Citation

Y. F. Guo. L. M. Ling. D. L. Li. "Soliton Solutions for the Wick-Type Stochastic KP Equation." Abstr. Appl. Anal. 2012 (SI03) 1 - 9, 2012.


Published: 2012
First available in Project Euclid: 5 April 2013

zbMATH: 1257.35157
MathSciNet: MR3004863
Digital Object Identifier: 10.1155/2012/327682

Rights: Copyright © 2012 Hindawi

Vol.2012 • No. SI03 • 2012
Back to Top